# SDR 2007FA0000811

- Difficulty date: September 6, 2007
- Submitted: September 24, 2007
- Operation: General aviation
- Aircraft: N8372G
- Make and model: Robsin R22BETA
- Aircraft serial: 2782
- Engine: Lyc O360C1F
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: B1731
- Condition: Broken
- Location: Alternator
- Part time: 852 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: H, A

## Discrepancy

ALTERNATOR LIGHT CAME ON DURING CRUISE FLIGHT.  FOLLOWED HELICOPTER FLIGHT MANUAL PROCEDURES AND RETURNED TO LANDING.  UPON INSPECTION IT WAS DISCOVERED THAT THE ALTERNATOR BELT HAD BROKEN AND DEPARTED THE AIRCRAFT IN FLIGHT.  NO OTHER DAMAGE RESULTED
